MathSciNet Relay Station
MathSciNet bibliographic data
MR2604236 (2011c:33004) 33B15 (26A48 26A51)
Guo, Bai-Ni; Qi, Feng Two new proofs of the complete monotonicity of a function involving the PSI function. Bull. Korean Math. Soc. 47 (2010), no. 1, 103–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement